# SDR CA030606003

- Difficulty date: May 30, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 10,142 hours
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE2YR2
- System (JASC): 2730 · Elevator Control System
- Part: Cable
- Condition: Jammed
- Location: Pitch Servo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AUTO PILOT PITCH SERVO BRIDLE CABLE TO ELEVATOR MAIN CONTROL CABLE CLAMPS ERRONEOUSLY INSTALLED CAUSING PITCH CONTROL JAMMING AT FULL ELEVATOR UP EXTENSION.
